# SDR REXA97144

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404BH
- Make and model: Saab SF340A
- Aircraft serial: 340A061
- Engine: Ge CT75A2
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6058T80P03
- Condition: Inop
- Location: Left
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE WILL NOT MAKE TORQUE.  REMOVED AND REPLACED ENGINE ANTI-ICE START BLEED VALVE.  (M)
